Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Brown black spots on back, legs, white swollen bumps on stomach. Causes for symptoms?

my grandson has three brownish black spots in a row in the middle of his back. He also has black spots appearing on his legs. He did not have these prior to living with someone else. what could it be. Also, last night something looked like wittle bumbs on the side of his stomach turning wep-like, brut then went down this morning.
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
brown black spots could be infection in the skin..called scabies which means a bodylouse infesting skin..but however i advice u consult a dermatologist for proper evaluation..however u need to isolate him for somedays ..and make sure his clothes are properly disinfected in hot water and dried in sunlight..,because it can spread others through clothes..and do consult a dermatologist and use topical lotions adviced before bathing.
Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor